# SDR ASAA2018121197282

- Difficulty date: November 29, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727h-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H ZEE CHANNEL SEVERAL SPOTS OF CORROSION BETWEEN BS727H - BS727J. GROUNDED - YES. BLENDED CORROSION ON AFT PIT R/H ZEE CHANNEL BETWEEN BS727H-727J ORG MAT .040, REMOVED .040, .000 REMAINS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53 ACCOMPLISHED SRM REPAIR 5 PER B737-800 SRM 53-00-53-2R-5 ON ALASKA CARD G1085833 AND HAECO CARD 44833 DOT REMOVED.
